# SDR AALA202403114611

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 30,589 hours, 12,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tab
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT SERVICE DOOR IS MISSING RED TAB ON GIRT BAR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
